MathSciNet Relay Station
MathSciNet bibliographic data
MR1758575 (2001g:46090) 46F05 (35N15 46A13 46M18)
Domański, P.; Vogt, D. Distributional complexes split for positive dimensions. J. Reine Angew. Math. 522 (2000), 63–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement